# SDR DALA2015072604713

- Difficulty date: July 25, 2015
- Submitted: July 29, 2015
- Operation: Air carrier
- Aircraft: N988DL
- Make and model: Doug MD-88
- Aircraft serial: 53339
- Aircraft time: 60,554 hours, 43,634 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1451
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FRAME BS 1451, BETWEEN LONGERONS 1-3L.  THE FRAME WAS REPLACED IAW SRM 51-30-2, 51-30-5, 51-10-4, AND 51-10-3 PAR 14,21.
